Jordi-Lluís Figueras
Jordi-Lluís Figueras
Math department. Uppsala University
Підтверджена електронна адреса в math.uu.se - Домашня сторінка
Назва
Посилання
Посилання
Рік
The parameterization method for invariant manifolds
A Haro, M Canadell, JL Figueras, A Luque, JM Mondelo
Applied mathematical sciences 195, 2016
104*2016
Reliable computation of robust response tori on the verge of breakdown
JL Figueras, À Haro
SIAM Journal on Applied Dynamical Systems 11 (2), 597-628, 2012
44*2012
Rigorous computer-assisted application of KAM theory: a modern approach
JL Figueras, A Haro, A Luque
Foundations of Computational Mathematics 17 (5), 1123-1193, 2017
432017
Collision of invariant bundles of quasi-periodic attractors in the dissipative standard map
R Calleja, JL Figueras
Chaos: An Interdisciplinary Journal of Nonlinear Science 22 (3), 033114, 2012
402012
A framework for the numerical computation and a posteriori verification of invariant objects of evolution equations
JL Figueras, M Gameiro, JP Lessard, R de la Llave
SIAM Journal on Applied Dynamical Systems 16 (2), 1070-1088, 2017
33*2017
Numerical Computations and Computer Assisted Proofs of Periodic Orbits of the Kuramoto--Sivashinsky Equation
JL Figueras, R de la Llave
SIAM Journal on Applied Dynamical Systems 16 (2), 834-852, 2017
222017
Different scenarios for hyperbolicity breakdown in quasiperiodic area preserving twist maps
JL Figueras, À Haro
Chaos: An Interdisciplinary Journal of Nonlinear Science 25 (12), 123119, 2015
212015
Computer-assisted techniques for the verification of the Chebyshev property of Abelian integrals
JL Figueras, W Tucker, J Villadelprat
Journal of Differential Equations 254 (8), 3647-3663, 2013
172013
Triple collisions of invariant bundles
JL Figueras, À Haro
Discrete & Continuous Dynamical Systems-B 18 (8), 2069, 2013
72013
A note on the fractalization of saddle invariant curves in quasiperiodic systems
JL Figueras, À Haro
Discrete & Continuous Dynamical Systems-S 9 (4), 1095, 2016
62016
Sharp\begin {document} \end {document}-Hölder continuity of the Lyapunov exponent at the bottom of the spectrum for a class of Schrödinger cocycles
JL Figueras, TO Timoudas
Discrete & Continuous Dynamical Systems-A 40 (7), 4519, 2020
4*2020
On the sharpness of the Rüssmann estimates
AL Jordi-Lluís Figueras, Alex Haro
Communications in Nonlinear Science and Numerical Simulations 55 (February …, 2018
42018
Docenturföreläsning: Biljarder, kaos och regularitet
JL Figueras
Matematiska institutionen-Uppsala universitet, 2020
2020
Effective bounds for the measure of rotations
JL Figueras, A Haro, A Luque
Nonlinearity 33 (2), 700, 2019
2019
Existence of non-smooth bifurcations of uniformly hyperbolic invariant manifolds in skew product systems
JL Figueras, D Lilja
Nonlinearity 31 (12), 5573, 2018
2018
A short tutorial on the basic usage of the package FFTW3.
JL Figueras
2010
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–16